# SDR REXA2015081600805

- Difficulty date: August 16, 2015
- Submitted: August 17, 2015
- Operation: Air carrier
- Aircraft: N8930E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7930
- Aircraft time: 23,910 hours, 21,332 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Cable
- Condition: Defective
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR TRACK EMER LIGHTS 2 - 5 INOPERATIVE.  R & R FLOOR TRACK E LIGHT CABLE IAW AMM 33-51-01 & ESPM 20-17-10.  OPERATIONS CHECKED GOOD AT THIS TIME.
